Coming Off Pill

Discussion in 'Trying to Conceive' started by CazH, Nov 14, 2007.

  1. CazH

    CazH Well-Known Member

    Joined:
    Sep 28, 2007
    Messages:
    309
    Likes Received:
    0
    Its now been 5 mths since came off pill. I have recently come out in loads of spots on my neck. I have never had spots, I have taken the pill since 11 though (when I came on, not sexually active then) Could this be a side affect of the pill out of my system? I am hoping so as want to concieve asap!!!

    Also Ovulation pains I get (well I think they are) are really painfull almost like a sharp jab simillar to period pains Is that normal or should they not be painful??????
     
  2. Huddsgirl

    Huddsgirl Well-Known Member

    Joined:
    Jul 31, 2007
    Messages:
    500
    Likes Received:
    0
    not too sure about the OV pains as i have never experienced them myself but i defintly think the spots may be due t ur body adapting to the change without the pill. my body also went through some weird changes when i come off the pill and i had only been on it two years!!!
    hope this helps
    xx
     
  3. libs

    libs Well-Known Member

    Joined:
    Apr 13, 2007
    Messages:
    4,506
    Likes Received:
    0
    I only realised what ov pain was when I started to realise when I ov'd (well you don't care if you're not ttcing - do you)

    they are called something whic means middle pain in German and lots of women have them - don't worry about it :D
     
  4. skairdykat

    skairdykat Well-Known Member

    Joined:
    Jan 23, 2007
    Messages:
    4,426
    Likes Received:
    0
    It's weird you say that hun because about 4/5 months after I came off the pill in Jan of this year I had a bout of spots on my chin and thought the exact same thing as you. They have cleared up quite a bit now but still get a few about a week b4 AF.
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice